Erythropoietin supplement and Effects on Sex Hormones and Pituitary Gland


Q: I am 16 years old and i weigh 162 pounds. I am really into weight lifting i took a supplement called nitrix which is a creatine and nitric oxide supplement for 12 weeks with no negative side effects now i take a supplement for weight training called epozine-o2 that has Erythropoietin to increase RBC count is this dangerous for me? will it stunt my growth, or cause testosterone or pituitary gland problems?


A:   There are many body building supplements from various commercial brands, most of them have Creatine as main constituent, also aminoacids, proteins, all these may help to grow muscle and give you the necessary energy and aerobic capacity to develop your weight lifting daily routine. Amongst the side effects described for Epozine O2 are: flushing, light-headed, weakness, and this is why some persons go back to other products as Nitrix. On the other hand Erithropoietin is not likely to produce any effect on your sex hormones (androgens), nor your pituitary gland.

Related Q&A

Q: Can weihht gain supplements have side effects or skin colour damages or heart diseases Can i take this supplement ...

Q: I am always hungry at night. Why? I am vegetarian. These days I am doing a gym workout and eating lot of things......

Q: I am a 25yr old male bodybuilder. I have been doing this since I was 19. I work out 6-7 days a week. My diet consists...

Q: Is it ok to take calcium 500 daily for muscle building(as i used to workout 4 times a week) even though my calcium in...

Q: Hi, I am Ketan Bhagat. I am 28 years old and 57 Kg of weight. I am no physical issue but I want to make my physics b...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon